# SDR UPS02439635

- Difficulty date: September 15, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 63,455 hours, 32,969 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT BS 800 FRAME S16 AREA, ONE FASTENER HOLE FOUND CRACKED AT STRAP 1/8 INCHES RUNNING FWD AND AFT, CRACK AT ANGLE 0.040 INCH RUNNING FWD REF ATT SKETCH FOR DETAILS.     BS 800 FRAME CRACKED AREA REPAIRED PER RS R53-22-34910. ** TO BE CONTINUEOUS PERFORMING REPEAT INSPECTION PER SB 747-53A2451  EVERY 3000 FLIGHT CYCLES. **
